... body like Vitaligo. Mainly on both my hands and top of my feet. Can this be from the Sular? I think so.
Skin discoloration is a known side effect of Sular. However, I don't know whether it is temporary or permanent. Please discuss with your doctor.
Dermatologic side effects have included rash (2%) and acne, alopecia, dry skin, exfoliative dermatitis, fungal dermatitis, herpes simplex, herpes zoster, maculopapular rash, pruritus, pustular rash, skin discoloration, skin ulcer, sweating, and urticaria in less than or equal to 1% of patients. Photosensitivity has been reported with immediate release nisoldipine during postmarketing experience.
- Sular Information for Consumers
- Sular Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sular (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2009 • 1 answer
Posted 11 Jul 2010 • 2 answers
Posted 25 Jan 2013 • 2 answers
Posted 28 Dec 2013 • 1 answer
Posted 23 Jan 2016 • 0 answers